# SDR WX0A2020101473588

- Difficulty date: October 14, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N316NV
- Make and model: Airbus A319-111
- Aircraft serial: 2481
- Aircraft time: 43,736 hours, 29,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 099139
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BAT (12WL) FAILED EPSU BAT CAP TEST.  REPLACED EPSU BAT (12WL), IAW AMM 33-51-38 PB 401.  OPERATIONAL CHECK GOOD.
